MathSciNet Relay Station
MathSciNet bibliographic data
MR2155087 (2006f:35068) 35J60 (35B45 35B65)
Acerbi, Emilio; Mingione, Giuseppe Gradient estimates for the $p(x)$-Laplacean system. J. Reine Angew. Math. 584 (2005), 117–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement